Will products sold over the counter for adding protein for building muscles (powder for shakes)?
- 29 Nov 2009 by BJRONE
- coumadin, xyzal, azathioprine, diltiazem, lisinopril, zolpidem
... interact with any prescription drugs such as Lisinopril, Coumadin, Multaq, Azathioprine, Diltiazem XYZAL or Zolpidem?
20 Feb 2012
Hello BJRONE. You'll have to be more specific. Could you possibly list the brand name(s) of the OTC products you're planning or are taking? Best of wishes to you,pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... supplements, but no noticable problem with food containing Tryptophan. I take quite alot of protein shakes(bodybuilding) and my protein powder ...
1 answer • 31 Aug 2009
muscles and joints hurt whether I sat, walked or stood. Had some trouble getting a breath, felt like a elephant on my chest. Most pain was joints.
1 answer • 1 Apr 2013
never had a problem with coumadin level being high in 4 years, recently moved to apartment building with chlorinated water, have high coumadin ...
1 answer • 4 Dec 2013
I recently started drinking the healthy meal shakes (not the diet shakes) from Herbalife and have noticed a feeling of shakiness, weakness in legs ...
2 answers • 22 Mar 2014
Bp running 160/80
1 answer • 2 Dec 2014